# SDR SWAA2020062288723

- Difficulty date: June 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 129.50 IS CRACKED AT THE 3RD VERTICAL STIFFENER.  REPAIRED LT HORIZONTAL STABILIZER INSPAR RIB AT STATION 129.50 THE 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4.
